Simplices of maximal volume in hyperbolic$n$-space

Uffe Haagerup Odense University, Odense, Denmark Hans J. Munkholm Odense University, Odense, Denmark

TBD mathscidoc:1701.331588

Acta Mathematica, 147, (1), 1-11, 1979.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:54 uploaded by actaadmin ] [ 152 downloads ] [ 0 comments ] [ Cited by 10 ]
@inproceedings{uffe1979simplices,
  title={Simplices of maximal volume in hyperbolic$n$-space},
  author={Uffe Haagerup, and Hans J. Munkholm},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203254387358297},
  booktitle={Acta Mathematica},
  volume={147},
  number={1},
  pages={1-11},
  year={1979},
}
Uffe Haagerup, and Hans J. Munkholm. Simplices of maximal volume in hyperbolic$n$-space. 1979. Vol. 147. In Acta Mathematica. pp.1-11. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203254387358297.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved